MAUDE Adverse Event Report: PRINGY JUVEDERM VOLUX XC 2 X 1ML SAMPLE; IMPLANT, DERMAL, FOR AESTHETIC USE

PRINGY JUVEDERM VOLUX XC 2 X 1ML SAMPLE; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 20074128
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932)
Date of Event 05/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
A healthcare professional (hcp) reported that a patient was injected into the jawline with 1cc of juvéderm® volux¿ xc a week later the patient was presented with right chin redness, swollen, tenderness and it was warm to the touch.Since the patient is also a healthcare professional, they prescribed themselves augmentin and prednisone when the symptoms 1st appeared.Healthcare professional additionally reported that a patient was injected with 1 cc of juvéderm® volux¿ xc into the supra periosteum.The patient developed erythema and 2 induration and warm to touch noted to deposit site of filler on the right lateral mentom.The hcp stated that there is a differential by acute infection vs.Early onset inflammatory reaction.The patient self-prescribed themselves of augmentin and prednisone.Also, the hcp provided rx for clarithromycin 500 mg, bid for 2 weeks.The symptoms have not been fully resolved.

Brand Name
JUVEDERM VOLUX XC 2 X 1ML SAMPLE
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key25150852
Report Number3005113652-2026-00464
Device Sequence Number13451093
Product Code LMH
UDI-Device Identifier10840228302831
UDI-Public(01)10840228302831(17)260820(10)1002671805
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P050047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/20/2026
Device Catalogue Number20074128
Device Lot Number1002671805
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexFemale